RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 313–314 (Mi dan47100)  

MATHEMATICS

A problem of A. N. Kolmogorov

L. V. Rozovskii

All-Union Research Institute of Peat Industry, Leningrad

Full text: PDF file (252 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 06.06.1984

Citation: L. V. Rozovskii, “A problem of A. N. Kolmogorov”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 313–314

Citation in format AMSBIB
\Bibitem{Roz85}
\by L.~V.~Rozovskii
\paper A problem of A.\,N.~Kolmogorov
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 313--314
\mathnet{http://mi.mathnet.ru/dan47100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804124}
\zmath{https://zbmath.org/?q=an:0601.60009}


Linking options:
  • http://mi.mathnet.ru/eng/dan47100
  • http://mi.mathnet.ru/eng/dan/v283/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020